Journal article icon

Journal article

A continuum of expanders

Abstract:
A regular equivalence between two graphs 􀀀; 􀀀0 is a pair of uniformly proper Lipschitz maps V 􀀀 ! V 􀀀0 and V 􀀀0 ! V 􀀀. Using separation profiles we prove that there are 2@0 regular equivalence classes of expander graphs, and of finitely generated groups with a representative which isometrically contains expanders
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4064/fm101-11-2016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
Journal:
Fundamenta Mathematicae More from this journal
Volume:
238
Pages:
143-152
Publication date:
2017-03-01
Acceptance date:
2016-09-17
DOI:
EISSN:
1730-6329
ISSN:
0016-2736
Keywords:
Pubs id:
pubs:681666
UUID:
uuid:fec2f1a8-b63e-44d8-9a45-ebd2bdc3851b
Local pid:
pubs:681666
Source identifiers:
681666
Deposit date:
2017-02-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP